# SDR SWAA2022041988888

- Difficulty date: March 28, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242VF LOWER SKIN IS CRACKED ALONG I/B AFT EDGE. (MARKED) / [01] IDENTIFIED PANEL 242VF IAW SRM 53-00-50-0I-1 FIGURE 6. DAMAGE IS BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.B.(1). DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-1. STARTED DAMAGE REMOVAL IAW SRM 53-00-50-2R-1 PARAGRAPH 3.A AND C.;
